Discussions By Condition: Medical Stories

What could be going on with my body

Posted In: Medical Stories 2 Replies
  • Posted By: limabean1061
  • October 31, 2006
  • 03:30 AM

For the past 3 years I have been having hot and cold flashes, extreme anxiety, excessive burbing, brain fog, internal shaking, I feel like my insides are moving too fast for my outside which worsens when I try to relax, burping, the feeling that something is moving up and down my legs and feet, twitching, muscle aches, nervousness, heart palpitions, if I touch the back of my neck I get extreme strange feelings going down my legs, my ribs feel tight while resting, aat times my body feels like it is at a steady shake, my hands and feet sometimes feel so cold that they ache, night sweats. I am taking synthroid because I had radiation to my thyroid and my last levels were at 0.4 which has taken 2 and a half years to adjust so far. My symptoms are not near as sever as they were when my thyroid levels were at 23 but I am still having all of the symptoms that I was having while levels were at 23. Dr. said GAD but does anyone know if these symptoms will ever go away. Could they still be thyroid related? It is really scarry to feel like this and very discouraging. Any help or answers would be greatly appreciated!! I have read about GAD and alot of my symptoms don't sound like GAD to me but I am not a Doctor.
Last edited by limabean1061 : Today at 09:45 PM.

Reply Flag this Discussion

2 Replies:

  • with that plethora of symptoms you wanna use a throwaway diagnosis of 'anxiety' oy vey! i'd treat for candida as it makes estrogen for hot flashes, gas for belching, and brain fog as secreting the toxin acetaldehyde. take pantethine to wipe out acetaldehyde and caprylic acid to whack back candida itself. google 'candida quiz' for the wide variety of symptoms. consider visiting http://www.curezone.com/ thyroid forum for info on armour 'natural' thyroid i posted there within the last two weeks. steady on! they also have an adrenal collapse forum; take the KETO 7 form of DHEA if you are over 40 next time you are anxious; if you get happy within 20 minutes it's adrenal collapse. take DHEA only as needed, please.
    nordskoven 7 Replies
    • October 31, 2006
    • 01:49 PM
    • 0
    Flag this Response
  • You sound like you have a severe hormone imbalance. I would check with a doctor who condones bio-identical hormones. NOT SYNTHETIC HORMONES! Most medical doctors do not know of or know how to prescribe bio-identical hormones, but they could save your sanity (and your life)--they did mine. You need to have your hormones checked and then proceed with a form of treatment. I would also try eliminating gluten, dairy, soy and sugar from your diet. Please don't hesitate to ask questions! Good luck!
    selections 2 Replies
    • November 2, 2006
    • 04:19 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?